MAUDE Adverse Event Report: MEDCOMP 8F PRO-FUSE CT PORT

MEDCOMP 8F PRO-FUSE CT PORT
Model Number MRCTT80041
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hemothorax (1896); Perforation (2001)
Date of Event 05/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Perforation is a known potential complication of the procedure identified in the instructions for use.
 
Event or Problem Description
Unique right subclavian puncture with no complications.Guidewire and dilator pass under seldinger.At that time patient presents left thoracic pain.X-ray reveal sheath and dilator has perforated the vein and we found left hemothorax with evidence of associated hemothorax.Thoracotomy tube was inserted and implantable catheter procedure canceled.

Brand Name
8F PRO-FUSE CT PORT
Common Device Name
PRO-FUSE CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7686940
Report Number2518902-2018-00044
Device Sequence Number1398354
Product Code LJT
UDI-Device Identifier00884908031393
UDI-Public884908031393
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberMRCTT80041
Device Catalogue NumberMRCTT80041
Device Lot NumberMJBQ370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR